JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On the Conditional Dependence Structure of Multivariate Random Variables
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
On the Conditional Dependence Structure of Multivariate Random Variables
Baek, Jong-Il; Park, Sung-Tae; Chung, Sung-Mo; Lee, Gil-Hwan; Heo, Gil-Pyo;
  PDF(new window)
 Abstract
In this paper, we introduce a new notions of conditionally weak dependence and we study their properties, preservation of the conditionally weak independent and positive and negative quadrant dependent(CWQD) property under mixtures, limits, closure under convex combinations, and their interrelationships. Furthermore, we extend multivariate stochastic dependence to stronger conditions of dependence.
 Keywords
CWQD;CSRTD;CRCSD;CRTDS;CTD2P;
 Language
English
 Cited by
 References
1.
Ahmed, A.-H. N., Langberg, N.A, Leon, R. and Frank, P. (1978), Two Concepts of Positive Dependence with Applications in Multivariate Analysis. Technical Report AFOSR 78-6, Department of Statistics, Florida State University

2.
Ahmed, A.-H. N., Langberg, N.A, Leon, R. and Frank, P. (1979). Partial Ordering of Positive Quadrant Dependence with Applications. Technical Report 78-5, Florida State University

3.
Baek, J.I. (1997). A weakly dependence structure of multivariate processes. Statistics & Probability Letters, Vol. 34, 355-363 crossref(new window)

4.
Barlow, R.E. and Frank P. (1975). Statistical Theory of Reliability and Life Testing: Probability Models. Holt, Rinehart and Winston, Inc., New York

5.
Brady, B. and Singpurwalla, N.D. (1990). Stochastically Monotone Dependence Topics in Statistical Dependence,(H. W Block, A. R. Sampson, T. H. Savits Ed.) Inst. Math Statist., Vol. 16, 93-102

6.
Ebrahimi, N. and Ghosh, M. (1981). Multivariate Negative Dependence. Communications in Statistics, Vol. 10, 307-339 crossref(new window)

7.
Holland, P.W. and Rosenbaum, P.R. (1986). Conditional Association and Unidi mensionality in Monotone Latent Variable Models. Annals of Statistics, Vol. 14, 523-1543

8.
Karlin, S. and Rinott, Y. (1980). Classes of orderings of measures and related correlation inequalities. Journal of Multivariate Analysis, Vol. 10, 467-498 crossref(new window)

9.
Kimeldorf, G. and Sampson, A.R. (1978). Monotone Dependence. Annals of Statistics, Vol. 6, 895-903 crossref(new window)

10.
Lehmann, E.L. (1966). Some Concepts of Dependence. Annals of Mathematical Statistics, Vol. 37, 1137-1153 crossref(new window)

11.
Sampson, A.R. (1983). Positive dependence properties of elliptically symmetric distri butions. Journal of Multivariate Analysis, Vol. 13, 375-381 crossref(new window)

12.
Shaked, M. (1982). A General Theory of Some Positive Dependence Notions. Journal of Multivariate Analysis, Vol. 12, 199-218 crossref(new window)

13.
Skorokhod, A.V. (1956). Limit theorems for stochastic processes. Journal Probability Application. (translated by SIAM. Vol. 1, 261-290) crossref(new window)

14.
Tukey, J.W. (1958). A Problem of Berkson, and Minimum Variance Orderly Estimators. Annals Mathematical of Statistic,. Vol. 29, 588-592 crossref(new window)